# SDR FDEA202204191001

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28166
- Aircraft time: 68,071 hours, 24,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LOCK COLLAR BROKEN.  REMOVED AND REPLACED L1 DOOR OPEN LOCK  REF AMM 52-11-08-4. OPS CHECK GOOD.
